Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 141, Number 1

All articles in this issue are freely accessible.

Limits of tangents of quasi-ordinary hypersurfaces
António Araújo and Orlando Neto.
Proc. Amer. Math. Soc. 141 (2013), 1-11
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Irreducibility in algebraic groups and regular unipotent elements
Donna Testerman and Alexandre Zalesski.
Proc. Amer. Math. Soc. 141 (2013), 13-28
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Families of quasimodular forms and Jacobi forms: The crank statistic for partitions
Robert C. Rhoades.
Proc. Amer. Math. Soc. 141 (2013), 29-39
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Divisibility properties of coefficients of level $p$ modular functions for genus zero primes
Nickolas Andersen and Paul Jenkins.
Proc. Amer. Math. Soc. 141 (2013), 41-53
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Irreducibility criteria for local and global representations
Hiro-aki Narita, Ameya Pitale and Ralf Schmidt.
Proc. Amer. Math. Soc. 141 (2013), 55-63
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fixed point property for universal lattice on Schatten classes
Masato Mimura.
Proc. Amer. Math. Soc. 141 (2013), 65-81
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Newton polygons, successive minima, and different bounds for Drinfeld modules of rank $2$
Imin Chen and Yoonjin Lee.
Proc. Amer. Math. Soc. 141 (2013), 83-91
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A subadditivity formula for multiplier ideals associated to log pairs
Shunsuke Takagi.
Proc. Amer. Math. Soc. 141 (2013), 93-102
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Matrices over commutative rings as sums of $k$-th powers
S. A. Katre and Anuradha S. Garge.
Proc. Amer. Math. Soc. 141 (2013), 103-113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Indecomposable representations of the Kronecker quivers
Claus Michael Ringel.
Proc. Amer. Math. Soc. 141 (2013), 115-121
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Parity of the coefficients of Klein’s $j$-function
Claudia Alfes.
Proc. Amer. Math. Soc. 141 (2013), 123-130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On $K3$ surfaces which dominate Kummer surfaces
Shouhei Ma.
Proc. Amer. Math. Soc. 141 (2013), 131-137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The last incoherent Artin group
Daniel T. Wise.
Proc. Amer. Math. Soc. 141 (2013), 139-149
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On jets, extensions and characteristic classes II
Helge Maakestad.
Proc. Amer. Math. Soc. 141 (2013), 151-169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Outer restricted derivations of nilpotent restricted Lie algebras
Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel.
Proc. Amer. Math. Soc. 141 (2013), 171-179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The Euclidean algorithm for number fields and primitive roots
M. R. Murty and Kathleen L. Petersen.
Proc. Amer. Math. Soc. 141 (2013), 181-190
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On Donaldson-Thomas invariants of threefold stacks and gerbes
Amin Gholampour and Hsian-Hua Tseng.
Proc. Amer. Math. Soc. 141 (2013), 191-203
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Observability in invariant theory
Lex E. Renner.
Proc. Amer. Math. Soc. 141 (2013), 205-216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Korn inequality and divergence operator: Counterexamples and optimality of weighted estimates
Gabriel Acosta, Ricardo G. Durán and Fernando López García.
Proc. Amer. Math. Soc. 141 (2013), 217-232
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the metric projection onto prox-regular subsets of Riemannian manifolds
Seyedehsomayeh Hosseini and Mohamad R. Pouryayevali.
Proc. Amer. Math. Soc. 141 (2013), 233-244
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Topological method for detecting fixed points of maps homotopic to selfmaps of compact ENRs
Grzegorz Kosiorowski and Klaudiusz Wójcik.
Proc. Amer. Math. Soc. 141 (2013), 245-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Quasilinear elliptic equations via perturbation method
Xiang-Qing Liu, Jia-Quan Liu and Zhi-Qiang Wang.
Proc. Amer. Math. Soc. 141 (2013), 253-263
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A new short proof for the uniqueness of the universal minimal space
Yonatan Gutman and Hanfeng Li.
Proc. Amer. Math. Soc. 141 (2013), 265-267
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The visible part of plane self-similar sets
Kenneth J. Falconer and Jonathan M. Fraser.
Proc. Amer. Math. Soc. 141 (2013), 269-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A new proof of existence of solutions for focusing and defocusing Gross-Pitaevskii hierarchies
Thomas Chen and Nataša Pavlović.
Proc. Amer. Math. Soc. 141 (2013), 279-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The conformal Yamabe constant of product manifolds
Bernd Ammann, Mattias Dahl and Emmanuel Humbert.
Proc. Amer. Math. Soc. 141 (2013), 295-307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Spheres of small diameter with long sweep-outs
Yevgeny Liokumovich.
Proc. Amer. Math. Soc. 141 (2013), 309-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Limit of quasilocal mass integrals in asymptotically hyperbolic manifolds
Kwok-Kun Kwong and Luen-Fai Tam.
Proc. Amer. Math. Soc. 141 (2013), 313-324
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on canonical Ricci forms on $2$-step nilmanifolds
Luigi Vezzoni.
Proc. Amer. Math. Soc. 141 (2013), 325-333
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Thurston’s spinning construction and solutions to the hyperbolic gluing equations for closed hyperbolic 3–manifolds
Feng Luo, Stephan Tillmann and Tian Yang.
Proc. Amer. Math. Soc. 141 (2013), 335-350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hardy type inequalities related to Carnot-Carathéodory distance on the Heisenberg group
Qiao-Hua Yang.
Proc. Amer. Math. Soc. 141 (2013), 351-362
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigendum to “Multipliers and essential norm on the Drury-Arveson space”
Quanlei Fang and Jingbo Xia.
Proc. Amer. Math. Soc. 141 (2013), 363-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions